International Scientific Journal

Authors of this Paper

External Links


In this paper, fractional diffusion equation of multiple orders is approximately solved. The equation is given in the equivalent integral form. The Adomian polynomial is adopted and analytical solutions are obtained. The result contains two parameters that can have more space for fitting the experiment data.
PAPER REVISED: 2016-02-13
PAPER ACCEPTED: 2016-03-15
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2016, VOLUME 20, ISSUE Supplement 3, PAGES [S683 - S687]
  1. Podlubny, I., Fractional Differential Equations, Academic Press, San Diego, Cal., USA, 1999
  2. Metzler, R., et al., The Random Walk's Guide to Anomalous Diffusion: A Fractional Dynamics Approach, Physics Reports, 339 (2000), 1, pp. 11-77
  3. Yang, X. J., et al., An Asymptotic Perturbation Solution for a Linear Oscillator of Free Damped Vibrations in Fractal Medium Described by Local Fractional Derivatives, Communications in Non-Linear Science and Numerical Simulation, 29 (2015), 1-3, pp. 499-504
  4. Yang, X. J., et al., Fractal Heat Conduction Problem Solved by Local Fractional Variational Iteration Method, Thermal Science, 17 (2013), 2, pp. 625-628
  5. Das, S., et al., Fractional Diffusion Equations in the Presence of Reaction Terms, Journal of Computational Complexity and Applications, 1 (2015), 1, pp. 15-21
  6. Wu, G. C., et al., Lattice Fractional Diffusion Equation in Terms of A Riesz-Caputo Difference, Phys. A, 438 (2015), NOV., pp. 335-3398
  7. Wu, G. C., et al., Discrete Fractional Logistic Map and Its Chaos, Non-Linear Dynamics, 75 (2014), 1, pp. 283-287
  8. Guo, B. B., et al., Numerical Application for Volterra's Population Growth Model with Fractional Order by the Modified Reproducing Kernel Method, J. Computational Complexity and Applications, 1 (2015), 1, pp. 1-9
  9. Zhao, D. F., et al., A Note on Riemann Diamond Integrals on Time Scales, Journal of Computational Complexity and Applications, 2 (2016), 2, pp. 64-72
  10. Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method, Springer, N. Y., USA, 1994
  11. Daftardar-Gejji, V., et al., Adomian Decomposition: A Tool for Solving A System of Fractional Differential Equations, Journal of Mathematical Analysis and Applications, 301 (2005), 2, pp. 508-518
  12. Saha, R. S., et al., An Approximate Solution of a Non-Linear Fractional Differential Equation by Adomian Decomposition Method, Applied Mathematics and Computation, 167 (2005), 1, pp. 561-571
  13. Duan, J. S., Recurrence Triangle for Adomian Polynomials, Applied Mathematics and Computation, 216 (2010), 4, pp. 1235-1241
  14. Duan, J. S., et al., Higher-Order Numeric Wazwaz-El-Sayed Modified Adomian Decomposition Algorithms, Computers & Mathematics with Applications, 63 (2012), 11, pp. 1557-1568
  15. Duan, J. S., et al., Solutions of the Initial Value Problem for Non-Linear Fractional Ordinary Differential Equations by the Rach-Adomian-Meyers Modified Decomposition Method, Applied Mathematics and Computation, 218 (2012), 17, pp. 8370-8392
  16. Yang, X. J., et al., Approximate Solutions for Diffusion Equations on Cantor Space-Time, Proceedings, Romanian Academy, Series A, 14 (2013), 2, pp. 127-133
  17. Yang, X. J., et al., Fractal Boundary Value Problems for Integral and Differential Equations with Local Fractional Operators, Thermal Science, 3 (2015), 19, pp. 959-966
  18. Yang, X. J., et al., Local Fractional Integral Transforms and Their Applications, Academic Press, New York, USA, 2015

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence